TU Darmstadt / ULB / TUbiblio

Radiation models for thermal flows at low Mach number

Teleaga, Ioan ; Seaïd, Mohammed ; Klar, Axel ; Gasser, Ingenuin ; Struckmeier, Jens (2006):
Radiation models for thermal flows at low Mach number.
In: Journal of Computational Physics, 215 (2), pp. 506-525. Elsevier, ISSN 0021-9991, e-ISSN 1090-2716,
DOI: 10.1016/j.jcp.2005.11.015,
[Article]

Item Type: Article
Erschienen: 2006
Creators: Teleaga, Ioan ; Seaïd, Mohammed ; Klar, Axel ; Gasser, Ingenuin ; Struckmeier, Jens
Title: Radiation models for thermal flows at low Mach number
Language: English
Journal or Publication Title: Journal of Computational Physics
Journal volume: 215
Number: 2
Publisher: Elsevier
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:25
DOI: 10.1016/j.jcp.2005.11.015
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details